# SDR AALA201912309914

- Difficulty date: December 26, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N724UW
- Make and model: Airbus A319-112
- Aircraft serial: 1122
- Aircraft time: 54,875 hours, 32,973 cycles
- Engine: Cfmint CFM562AFR
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: 3202968010
- Condition: Faulty
- Location: Nr 1 Eng Eec
- Stage of operation: CR
- How discovered: V
- Nature of condition: J, S
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS AT FL360 AT .76 MACH .74 MACH WAS SELECTED AND ECAM ENG 1 STALL MESSAGE CAME ON AND CLEARED AFTER APPROX. 1 SECOND AS POWER ADVANCED TO MAINTAIN .74 MACH. MAINTENANCE ACCOMPLISHED TSM'S 73-00-00-810-865-A, 73-00-00-810-866-A, AND 75-32-00-810-807-A AS REQUIRED. WHILE RINGING OUT THE J12 WIRING HARNESS FROM EEC TO THE VSV ACTUATOR, FOUND AN INTERMITTENT GROUND ON PIN 11. WHEN J12 WAS REMOVED FROM THE CIRCUIT THE GROUND WAS SOLID. REMOVED AND REPLACED THE J12 HARNESS IAW AMM 73-21-50. OPS CHECKS AND ENGINE RUNS ARE GOOD. BORESCOPE OF THE #1 ENGINE WAS ACCOMPLISHED WITH NO FINDINGS. A/C IS OKAY FOR SERVICE.
